Fundamental quadratic splines and applications
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 32 (1993) no. 1, pp. 81-98
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1993_32_1_a9,
author = {Kobza, Ji\v{r}{\'\i} and Ku\v{c}era, Radek},
title = {Fundamental quadratic splines and applications},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {81--98},
year = {1993},
volume = {32},
number = {1},
mrnumber = {1273172},
zbl = {0803.41011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a9/}
}
TY - JOUR AU - Kobza, Jiří AU - Kučera, Radek TI - Fundamental quadratic splines and applications JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1993 SP - 81 EP - 98 VL - 32 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a9/ LA - en ID - AUPO_1993_32_1_a9 ER -
Kobza, Jiří; Kučera, Radek. Fundamental quadratic splines and applications. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 32 (1993) no. 1, pp. 81-98. http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a9/